MAUDE Adverse Event Report: Aspen Surgical Products, Inc. Return Solid Pads Disposable; Return Electrode

Aspen Surgical Products, Inc. Return Solid Pads Disposable; Return Electrode
Model Number ESRS
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/13/2026
Type of Reportable Event Malfunction

Brand Name
Return Solid Pads Disposable
Common Device Name
Return Electrode
Manufacturer (Section D)
Aspen Surgical Products, Inc.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
+1(616)698-7100
MDR Report Key50226804
Report Number3002750084-2026-00085
Device Sequence Number10364808
Product Code GEI
UDI-Device Identifier00607151001681
UDI-Public00607151001681
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESRS
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight193 LB
Patient RaceBlack Or African American